# SDR SWAA2022022266396

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS536 S-25L WL155.  EVALUATED CRACK AREA ON STRINGER AT AFT OF FCB BS536 S-25L WL155; AND NO FOUND ALLOWABLE DAMAGE ON SRM 53-00-03-1A-1.  REMOVED FCB STINGER CLIP FOR GAIN ACCESS AT BS520 S-25L &  SHEAR TIE AT FCB AT BS520 S-25L TO S-26L IAW SRM 51-40-02-0G-0.   INSTALLED STRINGER REPLACEMENT SECTION AND HAT SECTION AT FCB BS500D+10'' TO BS540 S-25L IAW SRM 53-00-03-2R-1 REPAIR 1 PART 4K-L FIG.205 AND DRAWING#143A3230.   REINSTALLED SHEAR TIE FCB AT BS520 S-25L TO S-26L & STINGER CLIP AT BS520 S-25L IAW SRM 51-40-02-0G-0 AND DRAWING#143A1215.
